# SDR ASAA2020010731796

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,047 hours, 11,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9366
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 48,547 hours, 14,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK OUTPUTTING 50 DEG C + AIR COULD NOT GET IT TO COOL. GROUNDED - YES. CONFIG CHANGE REVERSED. REMOVED & REPLACED R/H PACK TCV LK & OPS NORMAL REF B737-800 AMM 21-51-10. ACCOMP PACK/ZONE TEMP CONT. BITE CK NO FAULTS FOUND REF AMM 21-61-00. ACFT RELEASED FROM MEL 21-33E C/N# 05067530 REMOVED.
